Translator Disclaimer
June 2017 Rate functions for random walks on random conductance models and related topics
Chikara Nakamura
Kodai Math. J. 40(2): 289-321 (June 2017). DOI: 10.2996/kmj/1499846599

Abstract

We consider laws of the iterated logarithm and the rate function for sample paths of random walks on random conductance models under the assumption that the random walks enjoy long time sub-Gaussian heat kernel estimates.

Citation

Download Citation

Chikara Nakamura. "Rate functions for random walks on random conductance models and related topics." Kodai Math. J. 40 (2) 289 - 321, June 2017. https://doi.org/10.2996/kmj/1499846599

Information

Published: June 2017
First available in Project Euclid: 12 July 2017

zbMATH: 06775410
MathSciNet: MR3680563
Digital Object Identifier: 10.2996/kmj/1499846599

Rights: Copyright © 2017 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 2 • June 2017
Back to Top